# SDR LR7A2023010543239

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 41,308 hours, 26,937 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3625018
- Condition: Corroded
- Location: Bs 410-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND #4 QEC RH LORD MOUNT ALIGNMENT HOLE IN THE LOWER FORWARD QEC LONGERON CORRODED AT FS410-485, OWS197R, PPWL-3.84 TO -5.29 / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1000775941.  / PSE# 71-10-01, AD 2012-06-09
